# SDR ASAA2013042794626

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,416 hours, 7,627 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THE FMC DISAGREE PROMPT WAS ILLUMINATED.  ACFT GROUNDED. CHECK LIST ACCOMPLISHED.  NO FURTHER WARNING NOTED.
